# SDR DL72P961059

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Aft Svc Door
- Component: 1000677
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT SERVICE DOOR EMERGENCY LIGHT, ONE BULB OUT (LT UPPER).  REPLACED EMERGENCY LIGHT ASSY.  OPS CHECK GOOD.
